# SDR QXEA2010072600434

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 21,860 hours, 22,668 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CORROSION ON THE RT INBD BOTTOM SEAT TRACK AT APPROX STA X311.00.   BLENDED CORROSION TO A MAX DEPTH OF .033".   BLEND FOUND TO BE WITHIN LIMITS IAW R/D 8/4-53-884 NOTE 1.  NFEC INSPECTED AT BLENDED AREA FOR CRACK IAW NDTM PART 6, 51-00-01.  NO CRACK NOTED.  COMPLETED SEAT TRACK REPAIR IAW R/D 8/4-53-884 NOTES 3 THRU 6. NOTES 7 AND 8 DUE TO REPAIR ON CLAW PORTION ONLY.
